Volume 8, Issue Supplement, February 2001, Pages 128 - 132
Asymptotic Solutions of the Whitham Equations
Available Online 1 February 2001.
- https://doi.org/10.2991/jnmp.2001.8.s.22How to use a DOI?
- We extend a previous result, namely we show that the solution of the Whitham equtions is asymptotically self-similar for generic monotone polynomial initial data with smooth perturbation.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - T. Grava PY - 2001 DA - 2001/02 TI - Asymptotic Solutions of the Whitham Equations JO - Journal of Nonlinear Mathematical Physics SP - 128 EP - 132 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.22 DO - https://doi.org/10.2991/jnmp.2001.8.s.22 ID - Grava2001 ER -